# SDR REXA2022042000664

- Difficulty date: January 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SILL HAS CORROSION IN VARIOUS LOCATION JC:900-53-280-506 - REMOVED AND REPLACED AFT CARGO DOOR SILL IAW CRJ900 SRM 51-42-13
